# SDR AALA202110084875

- Difficulty date: September 29, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 16,798 hours, 2,345 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR LATCH INTERIOR KNOB MISSING. **SUPPLEMENTAL REPORT: INSTALLED NEW LATCH KNOB IAW AMM 25-41-00, OPS CHECK GOOD.** (CLOSED)
